# SDR DL72S981724

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6483385
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD OF THE LT WING RIB AT WS 171.5 WAS FOUND W/CRACKS.  THE CRACKS WERE LOCATED EMANATING FROM FASTENER HOLES ON THE HORIZ FLANGE OF THE CHORD ANGLE UNDER WING STRINGERS 17 AND 20.  REPAIRED PER ERA 332081-14.
